# SDR SWAA2022020754966

- Difficulty date: December 20, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. STR 26R HAS CORROSION AT STA 540. ; / [01] REMOVED PANEL 191CR TO GET ACCESS TO REPAIR STG 26R STA 540 AS PER B-737-70 SRM 51-40-02-OG-O; [34] REPAIRED STR 26R STA 540 AS PER B-737-700 SRM 53-00-03-2R-1 AND E/A 21-153-03844.; [35] VERIFIED STEP 34.
